Publications

Chiara NICOTERA Publications


2005
Articolo in rivista
On the power-commutative kernel of locally nilpotent groups
INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES. Vol. 17. Pag.2719-2722
ISSN:0161-1712.
Delizia, Costantino; Nicotera, Chiara
Digital Object Identifier (DOI): 10.1155/IJMMS.2005.2719
Codice identificativo SCOPUS: 2-s2.0-31344478708
Show it in Product Database (IRIS)
2005
Articolo in rivista
Torsion-free groups with rank restricting properties
COMMUNICATIONS IN ALGEBRA. Vol. 33. Pag.2765-2770
ISSN:0092-7872.
Delizia, Costantino; Nicotera, Chiara; Akbar, Rhemtulla
Digital Object Identifier (DOI): 10.1081/AGB-200065370
Codice identificativo ISI: WOS:000231538200023
Codice identificativo SCOPUS: 2-s2.0-85044682482
Show it in Product Database (IRIS)
2005
Articolo in rivista
On the commutative-transitive kernel of certain infinite groups
JP JOURNAL OF ALGEBRA, NUMBER THEORY AND APPLICATIONS. Vol. 5:3. Pag.421-427
ISSN:0972-5555.
Delizia, Costantino; Nicotera, Chiara
Show it in Product Database (IRIS)